# SDR DHL2001747508

- Difficulty date: April 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, REMOVE EXISTING REPAIR AT STA 950 STR 28R ON 950 CHORD BETWEEN STR 28-26R TO VERIFY IF REPAIR LEGAL WITH ANY DATA THEN INSTALL APPROVED REPAIR. FABBED, LOCATED, DRILLED AND DEBURRED FILLER & TRIPPLER IAW 727 SRM 51-30-5.
